Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Dynamical systems with an invariant space of vector fields


Authors: Robert I. Jewett and Sol Schwartzman
Journal: Trans. Amer. Math. Soc. 147 (1970), 127-134
MSC: Primary 34.65
DOI: https://doi.org/10.1090/S0002-9947-1970-0252790-4
MathSciNet review: 0252790
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Auslander, L. Green, F. Hahn et al., Flows on homogeneous spaces, Princeton Univ. Press, Princeton, N. J., 1963. MR 0167569 (29:4841)
  • [2] A. Avez, "Anosov diffeomorphisms", in Topological dynamics, edited by J. Auslander and W. Gottschalk, Benjamin, New York, 1968, pp. 17-51. MR 0236350 (38:4646)
  • [3] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol. I, Interscience, New York, 1963. MR 0152974 (27:2945)
  • [4] R. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc., No. 22 (1957). MR 0121424 (22:12162)
  • [5] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 0228014 (37:3598)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.65

Retrieve articles in all journals with MSC: 34.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0252790-4
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society